MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA
Catalog Number 352894
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that several iv sets leaked during chemotherapy.Limited information provided.No injuries reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was retuned for evaluation.The returned set was tested for leakage per specification with failing results.The set was found to be leaking from the sonic weld of the distal safeday ultrasite valve.The reported defect of leakage was confirmed through physical testing.As result of this incident and other confirmed complaints, the parameters for the sonic weld machine were adjusted to create stronger sonic welds.Review of the discrepancy management system database was unable to be performed because the lot number was reported as unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
SAFEDAY¿
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7548886
Report Number9614279-2018-00087
Device Sequence Number1697933
Product Code FPA
UDI-Device Identifier04046964181894
UDI-Public04046964181894
Combination Product (Y/N)N
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1